# SDR DXTA2024092200612

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 8,940 hours, 7,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS REMAINED ON IN ARMED POSITION, PRIOR AND AFTER ENGINE START. CORRECTIVE ACTION: REMOVED #1 EMERGENCY LIGHT BATTERY P/N: 7450LS-00 S/N: 006489 AND #2 EMERGENCY LIGHT BATTERY P/N: 7450LS-00 S/N: 007510 DUE TO EMERGENCY LIGHTS REMAINED ARMED OVERNIGHT. REPLACED #1 BATTERY WITH REPAIRED ITEM P/N: 7450LS-00 S/N: 006270 WITH FUNCTIONAL TEST COMPLETED 28 AUG 2024 AND REPLACED #2 BATTERY WITH INSPECTED ITEM P/N: 7450LS-00 S/N: 005350 WITH FUNCTIONAL TEST COMPLETED 05 AUG 2024 IAW PHENOM 300 AMM, 33-52-01-400-801-A.
